# SDR VNAA2015052800027

- Difficulty date: May 28, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 25,527 hours, 25,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL ANGLE IS CORRODED, AT APPROXIMATELY BS 325.  R & R SERVICE DOOR SILL ANGLE IAW SRM 51-42-06-001-001-A01, AND 51-40-06-001-001-A01.
